MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 125390490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01apr2026 has been used as a placeholder.The used devices were received for evaluation.The visual and functional testing was performed.As received, the inline filter was wetted out on one set.The inline filter was leak tested per specifications on three sets and leakage was observed on three sets.The reported complaint of leakage can be confirmed on three sets.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter material due to an infusate interaction during use.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event occurred on an unspecified date and involved with a primary plum set, 1.2 micron filter, clave y-site, secure lock, 104 inch.Leakage of an unspecified fluid/infusate was reported at different places on the 1.2 micron filter, once along the side of the filter once in the back where the little holes of the filter are.Patients are usually the ones noticing the leak within 10 minutes of starting the infusion with new tubing.The customer reported that these leaks require the system to be changed more often than necessary, increasing the risk of complications for the patient.There was a patient involvement; there was no report of patient harm.

Brand Name
PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25625464
Report Number9615050-2026-00646
Device Sequence Number9101974
Product Code FPA
UDI-Device Identifier10887787005407
UDI-Public(01)10887787005407(17)281101(10)14576672
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number125390490
Device Lot Number14576672
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PARENTAL NUTRITION AND LIPIDS
Patient SexUnknown